# SDR ABXA20140127139

- Difficulty date: January 27, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788VB104
- Aircraft time: 56,244 hours, 41,825 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: 313T138022
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 AFT PYLON ASSEMBLY SUPPORT ANGLE BETWEEN LT & RT LWR BEAMS ON FWD END OF PYLON APPEARS TO HAVE CORROSION.  BLENDED AREA & FOUND TO BE OUT OF LIMITS IAW DWG 313T1380.  INSTALLED NEW SUPPORT ANGLE IAW SRM 51-40-02 SEC 7.  CORRODED, PN 313T1380-22, PART NAME CHANNEL, SPAR, ANGLE, SN AUTO-260278, EXACT PYLON LOCATION ON ACFT FROM 308.0 TO 308.0.  EXACT WL LOCATION ON AC FROM 130.17 TO 130.17.  ACFT WAS GNDED.
